# SDR UALA2012112806810

- Difficulty date: November 28, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 59,553 hours, 22,591 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED FWD CARGO DOOR HANDLE BROKEN.  REPLACED DOOR HANDLE BEARING.
